# SDR R61A2020093000672

- Difficulty date: September 7, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 43,741 hours, 27,218 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR) LT HORIZONTAL STAB RIBS 10A,11A,12A FOUND CRACKED.  REPLACED IAW 170EO-55-10-0004.
